| Model Number |
01.26.45.0052 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had pain and the cause was unknown.Upon revising the patient, the surgeon noticed that there was very little posterior wall coverage on the acetabular component.At about 12 years and 3 months post primary the surgeon revised the head and liner without revising the shell because the position was not so critic to justify the revision.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 13 june 2025: (b)(4) items manufactured and released on 10-dec-2012.Expiration date: 2017-10-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.